# SDR UPS07851090

- Difficulty date: October 27, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Window Retainer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFTER REMOVAL OF EXTERIOR RT CV WINDOW RETAINER FOUND INTERNAL DOUBLER CRACKED AT UPPER FWD CORNER STA -72.  REPAIRED RT CV WINDOW INTERNAL DOUBLER AT STA -72 IAW SAA EA NR 008- 5600-01-A1197, UPS RAA NR DC8-53-20669, AND FAA FORM 8100-9.
